On h-bases for n II.

Öystein J. Rödseth

Mathematica Scandinavica (1982)

  • Volume: 51, page 5-21
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Rödseth, Öystein J.. "On h-bases for n II.." Mathematica Scandinavica 51 (1982): 5-21. <http://eudml.org/doc/166798>.

author = {Rödseth, Öystein J.},
journal = {Mathematica Scandinavica},
keywords = {dependent integer; Frobenius number; h-basis; h-range},
pages = {5-21},
title = {On h-bases for n II.},
url = {http://eudml.org/doc/166798},
volume = {51},
year = {1982},

AU - Rödseth, Öystein J.
TI - On h-bases for n II.
JO - Mathematica Scandinavica
PY - 1982
VL - 51
SP - 5
EP - 21
KW - dependent integer; Frobenius number; h-basis; h-range
UR - http://eudml.org/doc/166798
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.